# SDR SWIA202161402

- Difficulty date: July 7, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD DD1A INTERCOSTAL FOUND TO BE CORRODED    (C-CHECK RO 9/27/2021)    EVALUATED REMOVAL OF CORROSION WITH ORIGINAL THICKNESS .050, REMIANING .049, REMOVED .001. FOUND TO BE WITHIN LIMITS NOT EXCEEDING 10% MAXIMUM PER CRJ 200 SRM 52-00-00-01 WITH BOMBARDIER REO 670-52-11-010 REV NC DATE 2002-02-25 AND SRM 52-11-06-001-001-A01
